MathSciNet Relay Station
MathSciNet bibliographic data
MR2968802 93A14 (93C57 93D15 94C15)
Qin, Jiahu; Gao, Huijun A sufficient condition for convergence of sampled-data consensus for double-integrator dynamics with nonuniform and time-varying communication delays. IEEE Trans. Automat. Control 57 (2012), no. 9, 2417–2422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement